| Model Number |
TV-IL1428140-J |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
04/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024 with the implant of an alto abdominal stent graft system.Routine follow-up conducted on (b)(6) 2024 identified occlusion of the left ovation ix iliac limb.The physician elected to resolve the occlusion by relining with a gore (non-endologix) viabahn stent during reintervention conducted on (b)(6) 2023.The patient was reported as doing well post-secondary procedure.
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, follow-up report will be submitted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the report of the left limb occlusion with additional endovascular procedure is confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint cannot be determined.No procedure related harms were identified.It was reported that there was left limb occlusion with thrombus extending into the left common femoral artery.It is unclear why the thrombus occurred.The final patient status was reported as discharged home on postoperative day four in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated h6: investigation finding codes ¿ remove code 3233 h6: investigation conclusion codes ¿ remove code 11.